feel dizzy

KattyCat

KattyCat

New Member
Standard Member
Dec 9, 2020
3
3
3
Does anyone feel dizzy when they stand up and have been on duro for a while? Asking for a friend. Thanks
 
Marika

Marika

New Member
Premium Member
Dec 3, 2019
20
3
3
Armidale
Does anyone feel dizzy when they stand up and have been on duro for a while? Asking for a friend. Thanks
I haven't So far.. but is your friend eating anything at all? Maybe it's hunger dizzy... Tell a friend to eat little, steamed vegetables but eat..
 
Reverie

Reverie

Member
Premium Member
Sep 7, 2019
73
12
8
Australia
Does anyone feel dizzy when they stand up and have been on duro for a while? Asking for a friend. Thanks
Mmmm lack of sleep or dehydration could also be the issues. But tell her to go back to doc.. Can never be to careful...
 
April

April

Staff member
Staff member
Jan 13, 2017
2,190
951
113
37
Dizziness and nausea are among the nastiest side effects. Here are some solutions for these:
  • Wait some time for them to subside
  • Make sure that you consume a sufficient amount of water
  • Make sure that you consume a sufficient amount of food
  • Eat something light when you take the pill (non-sweet yogurt, half a boiled egg, etc.)
Usually, these side effects tend to alleviate by the end of the first week on Duromine, as our bodies adapt to the drug action. However, they are also possible because of insufficient feeding and hydration. Always make sure that you eat and drink enough while on Duromine.

Starvation can lead to far worse side effects than nausea and dizziness.
 

Similar threads